# SDR TWAA0101110

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, FOUND HEAVY CORROSION ON LOWER CARGO DOOR BEAM AT STA 1155 TO 1212.  REPLACED DOOR BEAM PER INSTALLATION PRINT 5930483 AND SPM 6-70-01, PAGE 3 ITEM B.
